MAUDE Adverse Event Report: MERIT MAQUILADORA MEXICO, S. DE R.L. DE C.V. ACHIEVE®; INSTRUMENT, BIOPSY,

MERIT MAQUILADORA MEXICO, S. DE R.L. DE C.V. ACHIEVE®; INSTRUMENT, BIOPSY,
Catalog Number A1825/B
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspected device is expected to be returned for evaluation.A follow up report will be submitted when investigation and product history review are complete.
 
Event or Problem Description
It was reported that during micro-guided biopsy, no tissue core was found in the sampling slot after the needle was withdrawn from the patient.A back-up device was used to complete the procedure.No patient injury, medical or surgical intervention was reported.

Brand Name
ACHIEVE®
Common Device Name
INSTRUMENT, BIOPSY,
Manufacturer (Section D)
MERIT MAQUILADORA MEXICO, S. DE R.L. DE C.V.
avenida sor juana ines
19970 interior b, edificio 2
tijuana, 22630
MX  22630
Manufacturer (Section G)
MERIT MAQUILADORA MEXICO, S. DE R.L. DE C.V.
19970 interior b, edificio 2
tijuana 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key25246218
Report Number3011642792-2026-00006
Device Sequence Number9596846
Product Code KNW
UDI-Device Identifier00884450443941
UDI-Public884450443941
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141552
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA1825/B
Device Lot Number13347499
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown